Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 56, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 2, 2015, 8:57 PM MDT for Quay County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 8:57 PM MDT (02:57 UTC)
- Expired
- Aug 3, 2015, 12:45 AM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS55 KABQ 030257
FFWABQ
NMC037-030645-
/O.NEW.KABQ.FF.W.0056.150803T0257Z-150803T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
857 PM MDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 1245 AM MDT
* AT 849 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN
2 TO 3.5 INCHES OF RAIN HAS ALREADY FALLEN NORTHEAST OF
QUAY...WITH AROUND 1 TO 1.5 INCHES NORTH AND NORTHWEST OF QUAY.
ADDITIONAL THUNDERSTORMS ARE MOVING INTO THE AREA WITH ANOTHER 0.5
TO 1.5 INCHES OF RAIN POSSIBLE. FLASH FLOODING IS LIKELY AROUND
MESA REDONDA...INCLUDING CHARCO CREEK...PLAZA LARGA
CREEK...BARRANCA CREEK AND REVUELTO CREEK TO THE CONFLUENCE WITH
THE CANADIAN RIVER.
* LOCATIONS IMPACTED INCLUDE...
QUAY...ROUTE 209 BETWEEN QUAY AND TUCUMCARI...
AND ROUT 278 IN THE VICINITY OF BARRANCA AND PLAZA LARGA CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND AN ALTERNATE ROUTE. IT
TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 3538 10337 3536 10337 3519 10342 3511 10349
3496 10356 3490 10384 3500 10392 3508 10370
3516 10356 3520 10346 3526 10345 3531 10341
3537 10340
$$
442 follow-up statements
392
WGUS75 KABQ 030420
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1020 PM MDT SUN AUG 2 2015
NMC037-030645-
/O.CON.KABQ.FF.W.0056.000000T0000Z-150803T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY-
1020 PM MDT SUN AUG 2 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR
CENTRAL QUAY COUNTY...
AT 1013 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ENDING ACROSS THE WARNED AREA. HOWEVER...RADAR ESTIMATED
RAIN AMOUNTS REACHED 2 TO 3 INCHES ACROSS A LARGE AREA OF CENTRAL
QUAY COUNTY WITH LOCALLY HIGHER AMOUNTS UP TO 3.7 INCHES. FLASH
FLOODING IS LIKELY AROUND MESA REDONDA...INCLUDING CHARCO
CREEK...PLAZA LARGA CREEK...BARRANCA CREEK AND REVUELTO CREEK TO THE
CONFLUENCE WITH THE CANADIAN RIVER.
LOCATIONS IMPACTED INCLUDE...QUAY...ROUTE 209 BETWEEN QUAY AND
TUCUMCARI...AND ROUTE 278 IN THE VICINITY OF BARRANCA AND PLAZA
LARGA CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3538 10337 3536 10337 3519 10342 3511 10349
3496 10356 3490 10384 3500 10392 3508 10370
3516 10356 3520 10346 3526 10345 3531 10341
3537 10340
$$
44293
WGUS75 KABQ 030636
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1236 AM MDT MON AUG 3 2015
NMC037-030646-
/O.EXP.KABQ.FF.W.0056.000000T0000Z-150803T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
QUAY-
1236 AM MDT MON AUG 3 2015
...THE FLASH FLOOD WARNING FOR CENTRAL QUAY COUNTY WILL EXPIRE AT
1245 AM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...HIGH WATER FLOWS IN LOCAL STREAMS AND
ARROYOS REMAIN POSSIBLE THROUGH THE OVERNIGHT PERIOD.
LAT...LON 3538 10337 3536 10337 3519 10342 3511 10349
3496 10356 3490 10384 3500 10392 3508 10370
3516 10356 3520 10346 3526 10345 3531 10341
3537 10340
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 5:43 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 2, 5:43 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 PM MDT SUN AUG 2 2015 .AVIATION... 00Z TAF CYCLE UPPER LEVEL ENERGY MOVING IN FROM THE WEST COMBINED WITH A VERY MOIST AND MODERATELY UNSTABLE AIR MASS WILL MAINTAIN A FAVORABLE ENVIRONMENT FOR ACTIVE SHRA/TSRA. HIGHEST CONFIDENCE IN DIRECT IMPACTS AT KFMN AND KTCC IN NEAR TERM. ELSEWHERE...WILL MAINTAIN VC MENTION AS PLACEHOLDERS UNTIL CONFIDENCE INCREASES PER SHORT- TERM RADAR/LIGHTNING TRENDS. KFMN...KGUP...KSAF...AND KLVS MOST LIKELY TO EXPERIENCE MULTIPLE WAVES OF IMPACTS BEFORE 06Z. STORM MOTIONS GENERALLY E OR NE AT 10-15 KTS. EXPECT BRIEF PERIODS OF MVFR/IFR CIGS AND OCCASIONAL MTN OBSCURATIONS FROM ANY PASSING STRONG TSRA. GROWING CONFIDENCE THAT AREAS OF NORTHERN NM WILL SEE EXPANSION OF SHRA/TSRA AFTER 03Z EXTENDING THROUGH 12Z MONDAY. KJ && .PREV DISCUSSION...340 PM MDT SUN AUG 2 2015... .SYNOPSIS... ACTIVE THUNDERSTORM PERIOD EXPECTED TONIGHT THROUGH EARLY MONDAY BEFORE DRIER AND MORE STABLE AIR ADVANCES WEST TO EAST BEGINNING MONDAY AFTERNOON. THUNDERSTORMS THROUGH EARLY MONDAY MORNING WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL ONCE AGAIN WITH A HEIGHTENED THREAT FOR FLASH FLOODING PARTICULARLY IN LOCATIONS THAT HAVE BEEN HARD HIT THE PAST FEW DAYS. MONDAY AFTERNOON WILL MARK THE TRANSITION TO FEWER STORMS...ESPECIALLY WEST. HIGH CONFIDENCE IN A PREDOMINATELY DRY AND WARM TO HOT WEATHER PATTERN TUESDAY AND WEDNESDAY WITH ISOLATED AFTERNOON AND EVENING STORM POSSIBLE OVER THE MOUNTAINS AND NORTHEAST. && .DISCUSSION... RATHER DYNAMIC UPPER-AIR PATTERN IN PLACE FOR EARLY AUGUST. COMPACT CLOSED UPPER LOW JUST WEST OF THE FOUR CORNERS SLOWLY LIFTING NORTHWARD AND GRADUALLY FILLING WITHIN A LARGER-SCALE REGION OF DEFORMATION/STRETCHING WEST OF THE UPPER RIDGE EXTENDING FROM SW WYOMING TO NE NEW MEXICO. THE MAIN UPPER HIGH CENTER APPEARS TO BE OVER OR JUST SOUTH OF EL PASO. PRONOUNCED DRY SLOT SLOWLY PROGRESSING EASTWARD...NEARING THE AZ/NM LINE AT THIS HOUR. THIS DRY SLOT WAS COINCIDENT WITH A RESPECTIABLE 300MB 30-40KT SPEED MAX ANALYZED OVER AZ THIS MORNING...AND PROVIDING A FAVORABLE ENVIRONMENT FOR ON-GOING CONVECTION FROM THE LOWER RIO GRANDE VALLEY TO NC/NE AREAS. MODELS SIMILAR SHOWING THE COMPACT LOW/DEFORMATION BAND GRADUALLY TRANSLATING NORTH-NORTHEAST TONIGHT. AS RESULT...MID TO UPPER LEVEL FLOW TO GRADUALLY VEER IN RESPONSE AND ALLOW THE DRIER AIR TO MAKE SOME EASTWARD PROGRESS INTO WESTERN AREAS LATER THIS EVENING...MAINLY WC/SW ZONES. AT THE SAME TIME...MODELS ARE QUITE BULLISH ON EXPANDING SHRA/TSRA AND LOCALLY HEAVY QPF NEAR AND AHEAD OF THE SLUGGISH DEFORMATION BAND TONIGHT. AREAS FROM DULCE TO CHAMA SOUTH TOWARD THE JEMEZ...THEN EASTWARD ACROSS THE UPPER RIO GRANDE VALLEY TO THE SANGRE DE CRISTOS AND ADJACENT EAST SLOPES LOOK TO BE ESPECIALLY ACTIVE LATE TONIGHT POSSIBLY WELL INTO THE PRE-DAWN HOURS MONDAY. FOCUS BY DAYBREAK MONDAY LOOKS TO BE FROM THE EAST SLOPES OF THE SANGRES TO THE NE QUARTER AND A LATER SHIFT MAY NEED TO EXTEND THE WATCH. OTHERWISE...MONDAY WILL BE A TRANSITION DAY AS DRIER/MORE STABLE AIR OVERSPREADS THE AREA FROM WEST TO EAST. 500MB HEIGHTS GRRADUALLY RISING THROUGH MONDAY NIGHT. WILL CONTINUE TO FOCUS THE HIGHEST POPS NEAR/EAST OF THE CENTRAL MOUNTAIN CHAIN AND LIKE TREND OF GOING ABOVE MACHINE NUMBERS FOR THE SW/SC MOUNTAINS AND EVEN INCLUDE ISOLATED CONVECTION NEAR THE DIVIDE. TUE/WED WILL BE THE DRIEST/LEAST ACTIVE STRETCH OF DAYS THAT WE HAVE SEEN IN SEVERAL WEEKS IF NOT THE ENTIRE SEASON. 596 DAM UPPER HIGH SQUARELY OVER THE AREA BY WEDNESDAY...CENTERED GENERALLY OVER CENTRAL OR SOUTHWEST NEW MEXICO. NWLY STEERING FLOW WOULD FAVOR THE NE...AND HARD TO COMPLETELY RULE OUT ISOLATED MTN STORMS BUT IT LOOKS TO SHUT DOWN IN A BIG WAY BY MID-WEEK. PREVIOUS SHIFT CAPTURED WIDENING DIURNAL TEMP SWINGS...AND COULD SEE MIN TEMPS IN THE MID/UPPER 30S RETURN FOR THE MORENO VALLEY. MORE ACTIVE LATE WEEK AS THE UPPER HIGH SHIFTS SLOWLY BACK TOWARD THE EAST. KJ && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE REMAINDER OF THE DAY ACROSS WESTERN AND CENTRAL NEW MEXICO. THE UPPER HIGH IS CURRENTLY SITUATED OVER THE SOUTHERN HALF OF THE STATE WHICH IS HELPING USHER IN ABUNDANT MOISTURE NORTHWARD. STORM MOTION WILL BE GENERALLY WEST TO EAST...ALTHOUGH SLOW AND ERRATIC AT TIMES. EXPECT GUSTY TO ERRATIC SURFACE WINDS WITH HEAVY RAIN FOOTPRINTS AS STORMS CONTINUE INTO THE EVENING AS MULTIPLE OUTFLOW BOUNDARIES COLLIDE. EXPECT HEAVY RAINS TO OCCUR OVER PREVIOUSLY SATURATED GROUND WHICH WILL INCREASE FLASH FLOODING CONCERNS. CURRENTLY...WATER VAPOR IMAGERY SHOWS A DECENT DRY SLOT FILTERING INTO CENTRAL ARIZONA TOWARD NEW MEXICO. THIS PROCESS WILL GIVE WAY TO A WARMER...DRIER TREND THAT WILL COMMENCE MONDAY AS THE UPPER LEVEL HIGH SHIFTS WESTWARD USHERING IN DRIER AIR FROM THE PACIFIC. STORM ACTIVITY WILL CONTINUE ACROSS HIGH TERRAIN AREAS OF NORTHERN AND WESTERN NEW MEXICO BUT WILL BE LESS ACTIVE EACH DAY. TUESDAY THROUGH THURSDAY WILL SEE TEMPERATURES INCREASING ABOVE NORMAL FOLLOWING 5 AND 6 HAINES VALUES ACROSS NORTHERN AND CENTRAL AREAS. MINIMUM RH VALUES WILL DECREASE INTO THE MID TO UPPER TEENS MIDWEEK...WITH A BRIEF PERIOD OF VALUES BETWEEN 10 AND 15 PERCENT ACROSS THE NORTHERN HALF OF THE STATE...BUT WILL TREND UPWARD TOWARD THE WEEKEND. OVERNIGHT RECOVERIES WILL REMAIN FAIR TO GOOD AREAWIDE. FRIDAY INTO THE WEEKEND...THE UPPER HIGH WILL BEGIN SHIFTING EASTWARD ALLOWING MONSOONAL MOISTURE TO RETURN IN THE WEST INCREASING WETTING RAIN CHANCES NORTH AND WEST. EXPECT POOR VENT RATES TODAY IN THE NORTH...WITH AREA WIDE IMPROVEMENT MONDAY THROUGH THURSDAY. 32 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ501-502-505>509-518>524-532-533. FLASH FLOOD WATCH UNTIL 3 AM MDT MONDAY FOR THE FOLLOWING ZONES... NMZ503-504-510>517-527>529. && 41
Hazardous weather outlook, Aug 2, 5:38 AM MDT, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 AM MDT SUN AUG 2 2015 NMZ501>540-031200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 538 AM MDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE REMAINS IN PLACE OVER NEW MEXICO...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP THIS AFTERNOON AND TONIGHT...NAMELY OVER CENTRAL TO NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH DRIER AIR MOVING INTO NEW MEXICO WILL BEGIN TO LIMIT THUNDERSTORM COVERAGE MONDAY THROUGH THURSDAY. STILL...SOME ISOLATED THUNDERSTORMS MAY BRIEFLY TURN STRONG WITH GUSTY DOWNBURST WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. THUNDERSTORMS COULD BECOME MORE WIDESPREAD BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OR FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Aug 2, 4:13 PM MDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 PM MDT SUN AUG 2 2015 NMZ531-022245- HARDING COUNTY- 413 PM MDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING COUNTY UNTIL 445 PM MDT... AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF CHICOSA LAKE STATE PARK...OR 17 MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YATES. && LAT...LON 3615 10393 3602 10367 3582 10388 TIME...MOT...LOC 2210Z 309DEG 9KT 3603 10394 44
Special weather statement, Aug 2, 6:31 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 631 PM MDT SUN AUG 2 2015 NMZ501-502-030100- NORTHWEST PLATEAU-CHUSKA MOUNTAINS- 631 PM MDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN JUAN COUNTY UNTIL 700 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF WHEATFIELDS...OR 32 MILES NORTHEAST OF CHINLE...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANOSTEE...NEWCOMB AND TOCITO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3647 10904 3663 10880 3631 10866 3623 10905 TIME...MOT...LOC 0030Z 244DEG 27KT 3634 10904 44
Special weather statement, Aug 2, 7:04 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 704 PM MDT SUN AUG 2 2015 NMZ501-502-030145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS- 704 PM MDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN JUAN COUNTY UNTIL 745 PM MDT... AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANOSTEE...OR 26 MILES SOUTHWEST OF SHIPROCK...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SANOSTEE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3633 10890 3645 10901 3675 10886 3658 10854 TIME...MOT...LOC 0103Z 213DEG 23KT 3645 10891 50
Local storm report, Aug 2, 7:38 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 PM MDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 5 E NAGEEZI 36.27N 107.65W
08/02/2015 SAN JUAN NM PUBLIC
6 INCHES OF QUICKLY FLOWING WATER OVER HIGHWAY 550 AT
MM 117
&&
EVENT NUMBER ABQ1502349
50Local storm report, Aug 2, 8:22 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
822 PM MDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL TUCUMCARI 35.17N 103.73W
08/02/2015 E0.75 INCH QUAY NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1502350
44Special weather statement, Aug 2, 8:24 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT SUN AUG 2 2015
NMZ501-030315-
NORTHWEST PLATEAU-
824 PM MDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY
UNTIL 915 PM MDT...
AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LAKE VALLEY...OR 33 MILES
NORTH OF CROWNPOINT...MOVING NORTHEAST AT 25 MPH. HIGHWAY 371
BETWEEN LAKE VALLEY/WHITE ROCK NORTHWARD TO BISTI WILL BE IMPACTED.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL SAN
JUAN COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3641 10807 3638 10802 3635 10801 3634 10799
3632 10799 3630 10794 3626 10794 3625 10791
3623 10793 3622 10793 3606 10824 3616 10833
TIME...MOT...LOC 0223Z 232DEG 22KT 3617 10820
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:31 PM MDT | Special Weather Statement | ABQ | San Juan | 29 min |
| Aug 2, 7:04 PM MDT | Special Weather Statement | ABQ | San Juan | 41 min |
| Aug 2, 7:24 PM MDT | Flash Flood Warning | ABQ | San Juan | 2 hr |
| Aug 2, 7:28 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval, San Juan | 92 min |
| Aug 2, 7:47 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 118 min |
| Aug 2, 7:51 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 114 min |
| Aug 2, 7:58 PM MDT | Flash Flood Warning | ABQ | McKinley, San Juan | 2 hr |
| Aug 2, 8:24 PM MDT | Special Weather Statement | ABQ | San Juan | 51 min |
| Aug 2, 9:05 PM MDT | Special Weather Statement | ABQ | San Juan | 25 min |
| Aug 2, 9:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Aug 2, 9:10 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Aug 2, 9:31 PM MDT | Special Weather Statement | ABQ | 44 min | |
| Aug 2, 9:42 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 2 hr |
| Aug 3, 4:22 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Aug 3, 5:04 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Aug 3, 5:19 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 41 min |
| Aug 3, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.